MAUDE Adverse Event Report: Medivators Inc Advantage Plus Endoscope Reprocessing System

Medivators Inc Advantage Plus Endoscope Reprocessing System
Model Number 1-2-510.003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
Advantage Plus Endoscope Reprocessing System
Common Device Name
Advantage Plus Endoscope Reprocessing System
Manufacturer (Section D)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer (Section G)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50872657
Report Number2150060-2026-00043
Device Sequence Number9379822
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)231130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown